# SDR DHL98742001

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH STAB ON 0 DEGREE TILT, 0 BANK IN LEVEL FLT GROUND RETURN ON LEFT ONE-THIRD OF SCREEN. WITH 30 DEGREE BANK RIGHT, LEFT HALF OF SCREEN FILLED WITH  GROUND RETURN.  IN RIGHT TURN, LEFT HALF OF SCREEN FILLED WITH GROUND RETURN.  FOUND ROLL GAIN  AT 2-3 DEGREE HIGH.  ADJUSTED  ROLL GAIN.  INSPECTED RADAR FOR MOISTURE. NONE FOUND, OPS CHECK PER MM.
